zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of semilinear stochastic systems in Hilbert spaces. (English) Zbl 1109.93305
The author studies weak approximate and complete controllability of the following semilinear stochastic system $$\gathered dx(t)= [Ax(t)+ Bu(t)+ F(t,x(t),u(t))]\,dt+ \Sigma(t,x(t),u(t))dw(t),\\ x(0)= x_0,\quad t\in[0,T].\endgathered\tag1$$ where $A: H\to H$ is an infinitesimal generator of strongly continuous semigroup $S(\cdot)$, $B\in L(0,H)$, $F: [0,T]\times H\times U\to H$, $\Sigma: [0,T]\times H\times U\to L^0_2$; $H, U$ are Hilbert spaces and $w$ is a suitably chosen Wiener process. To this end the author introduces the weak approximate controllability concept for stochastic systems which is a weaker concept than the usual ones, that is, approximate controllability and complete controllability. The author presents sufficient conditions for weak approximate and complete controllability of (1) and provides the paper with several examples.

MSC:
93B05Controllability
60H15Stochastic partial differential equations
60J65Brownian motion
93E03General theory of stochastic systems
WorldCat.org
Full Text: DOI
References:
[1] Ahmed, N. U.; Ding, X.: A semilinear mckean--Vlasov stochastic evolution equation in Hilbert spaces. Stochastic process. Appl. 60, 65-85 (1995) · Zbl 0846.60060
[2] Arapostathis, A.; George, R. K.; Ghosh, M. K.: On the controllability of a class of nonlinear stochastic systems. Systems control lett. 44, 25-34 (2001) · Zbl 0986.93007
[3] Balachandran, K.; Dauer, J.: Controllability of nonlinear systems in Banach spaces. J. optim. Theory appl. 115, 7-28 (2002) · Zbl 1023.93010
[4] Bashirov, A. E.; Mahmudov, N. I.: On concepts of controllability for linear deterministic and stochastic systems. SIAM J. Control optim. 37, 1808-1821 (1999) · Zbl 0940.93013
[5] Curtain, R.; Zwart, H. J.: An introduction to infinite dimensional linear systems theory. (1995) · Zbl 0839.93001
[6] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions. (1992) · Zbl 0761.60052
[7] Dubov, M. A.; Mordukhovich, B. S.: Theory of controllability of linear stochastic systems. Differential equations 14, 1609-1612 (1978) · Zbl 0414.93057
[8] Dubov, M. A.; Mordukhovich, B. S.: On controllability of infinite dimensional linear stochastic systems. IFAC proceeding series 2 (1987) · Zbl 0404.93049
[9] Ehrhardt, M.; Kliemann, W.: Controllability of stochastic linear systems. Systems control lett. 2, 145-153 (1982) · Zbl 0493.93009
[10] Klamka, J.: Schauder’s fixed point theorem in nonlinear controllability problems. Control cybernetics 29, 153-165 (2000) · Zbl 1011.93001
[11] Klamka, J.; Socha, L.: Some remarks about stochastic controllability. IEEE trans. Automat. control 22, 880-881 (1977) · Zbl 0363.93048
[12] Mahmudov, N. I.; Denker, A.: On controllability of linear stochastic systems. Internat. J. Control 73, 144-151 (2000) · Zbl 1031.93033
[13] Mahmudov, N. I.: Controllability of linear stochastic systems. IEEE trans. Automat. control 46, 724-731 (2001) · Zbl 1031.93034
[14] Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces. J. math. Anal. appl. 259, 64-82 (2001) · Zbl 1031.93032
[15] Sunahara, Y.; Kabeuchi, T.; Asada, S.; Kishino, K.: On stochastic controllability for nonlinear systems. IEEE trans. Automat. control 19, 49-54 (1974) · Zbl 0276.93011
[16] Zabczyk, J.: Controllability of stochastic linear systems. Systems control lett. 1, 25-31 (1987) · Zbl 0481.93054